標題: Analytical solution of nonlinear Poisson equation for symmetric double-gate metal-oxide-semiconductor field effect transistors
作者: Lo, Shih-Ching
Li, Yiming
Yu, Shao-Ming
資訊工程學系
電信工程研究所
Department of Computer Science
Institute of Communications Engineering
關鍵字: analytical solution;Poisson equation;surface potential;double-gate MOSFET
公開日期: 1-七月-2007
摘要: In this paper, an analytical solution of the Poisson equation for double-gate metal-semiconductor-oxide field effect transistor (MOSFET) is presented, where explicit surface potential is derived so that the whole solution is fully analytical. Based on approximations of potential distribution, our solution scheme successfully takes the effect of doping concentration in each region. It provides an accurate description for partially and fully depleted MOSFET devices in different regions of operation. Comparison with numerical data shows that the solution gives good approximations of potential for MOSFETs under different biases and geometry configurations. The solution can be applied to estimate classical and quantum electron density of nanoscale double-gate MOSFETs. (c) 2007 Elsevier Ltd. All rights reserved.
URI: http://dx.doi.org/10.1016/j.mcm.2006.12.018
http://hdl.handle.net/11536/4396
ISSN: 0895-7177
DOI: 10.1016/j.mcm.2006.12.018
期刊: MATHEMATICAL AND COMPUTER MODELLING
Volume: 46
Issue: 1-2
起始頁: 180
結束頁: 188
顯示於類別:會議論文


文件中的檔案:

  1. 000247010600017.pdf